DOI 10.1016/j.jocn.2011.07.018
A patient with anaphylaxis after alteplase infusion.
Аннотация
Anaphylaxis to alteplase is a rare but reported complication of intravenous thrombolysis. We report a patient with a documented episode of anaphylaxis that occurred following an initial bolus and a subsequent delayed infusion of alteplase for thrombolysis of acute ischaemic stroke. The patient was treated with hydrocortisone, adrenaline, prochlorperazine and ranitidine, as per the hospital anaphylaxis protocol, intubation and admission to the intensive care unit. Serum tryptase levels performed during the anaphylactic event (at the end of the infusion) and 1.5 hours later showed an increase of 2 μg/L, suggestive of an anaphylactic reaction. Anaphylaxis remains largely a clinical diagnosis even in the absence of an elevated serum tryptase. The patient would benefit from further allergen testing given the severity of the reaction to alteplase. We report this patient to indicate that although rare, anaphylaxis is a recognised adverse event following alteplase. In the case of any symptoms suggestive of a minor anaphylactic reaction to alteplase, further infusion should be ceased to avoid a dose dependent major reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.